A client with diabetes is unconscious, has a blood glucose o… | MyMerci
More questions like thisTry ›
Medication Administration

A client with diabetes is unconscious, has a blood glucose of 31 mg/dL, and has no intravenous access. Which action should the nurse take?

Explanation
An unconscious client cannot safely swallow. When severe hypoglycemia occurs and intravenous access is unavailable, prescribed glucagon is administered promptly. The client is turned to the side because vomiting can occur, emergency help is activated, and glucose and airway status are monitored. Once awake and able to swallow, the client receives carbohydrate according to the treatment plan.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.